Items where Author is "Patel, D.J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ansari, M.A. and Patel, B.A. and Mhase, N.L. and Patel, D.J. and Douaik, A. and Sharma, S.B. (2004) Tolerance of chickpea (Cicer arietinum L.) lines to root-knot nematode, Meloidogyne javanica (Treub) Chitwood. Genetic Resources and Crop Evolution, 51 (4). pp. 449-453.

This list was generated on Tue Sep 26 18:05:23 2017 UTC.